Publications and preprints




My Research interests are









Most of my publications are also available on aXiV with a short abstract .


photo Systoles in H(2),
   (with V. Delecroix),
    Preprint to appear soon (2018), 14 pages | pdf.

photo Diffusion rate in non generic directions in the wind-tree model,
   (with S. Crovisier and P. Hubert),
    Preprint, To appear soon! (2018), 15 pages | pdf.

photo Length spectrum of hyperelliptic connected components,
   (with C. Boissy),
    Preprint submitted (2018), 48 pages | pdf.

photo Tell Me a Pseudo-Anosov,
    European Mathematical Society, Newsletter No. 106, December 2017, 11 pages | pdf.

photo Weierstrass Prym eigenforms in genus four,
   (with D.-M. Nguyen),
    Preprint, To appear very very very soon! (2018), 37 pages | pdf.

photo Finiteness results for Teichmüller curves in Prym loci,
   (with M. Möller),
    Preprint submitted (2017), 28 pages | pdf.

photo Connected components of Prym loci having real multiplication ,
   (with D.-M. Nguyen),
    Mathematische Annalen, to appear (2017), 28 pages | pdf.

photo Raconte moi un pseudo-Anosov ,
    SMF - Gazette des Mathématiciens 151 (2017), 6 pages | pdf.

photo Finiteness of Teichmuller curves in non-arithmetic rank 1 orbit closures ,
   (with D.-M. Nguyen and A. Wright),
    To appear in Amer. J. Math. (2016), 18 pages | pdf.

photo Computing the Teichmueller polynomial ,
   (with F. Valdez),
    To appear in J. Eur. Math. Soc. (2016), 31 pages | pdf.

photo GL^+(2,R)-orbits in Prym eigenform loci,
   (with D.-M. Nguyen),
    to appear in Geometry & Topology (2015), 51 pages | pdf.

photo Complete periodicity of Prym eigenforms,
   (with D.-M. Nguyen),
    Annales Scientifiques de l'ENS (2014), 36 pages | pdf.

photo Teichmueller curves generated by Weierstrass Prym eigenforms in genus three and genus four,
   (with D.-M. Nguyen),
    Journal of Topology (2013), 51 pages | pdf.

photo Pseudo-Anosov homeomorphisms on translation surfaces in hyperelliptic components have large entropy,
   (with C. Boissy),
    accepted in GAFA (2011), 29 pages |  pdf.

photo Enumerating Pseudo-Anosov Diffeomorphisms of Punctured Discs,
   (with J.-L. Thiffeault),
   preprint, 35 pages, coming very soon! (2010).

photo On the minimum dilatation of braids on the punctured disc,
   (with J.-L. Thiffeault),
   accepted in Geometriae Dedicata (2010), 18 pages | pdf.

photo Infinite sequences of fixed point free pseudo-Anosov homeomorphisms on genus two surface,
    Contemporary Mathematics, to appear (2010), 12 pages | pdf.

photo On the minimum dilatation of pseudo-Anosov diffeomorphisms on surfaces of small genera,
   (with J.-L. Thiffeault),
    Annales de l'Institut Fourier, volume 60, (2010), 26 pages |  pdf.

photo The Cat's Cradle, Stirring,
   (with J.-L. Thiffeault and S. Matz),
   To appear in Dynamical Systems Magazine (April 2009), 7 pages |  pdf.

photo GL(2,R)-orbit closures via topological splittings,
   (with Pascal Hubert and Martin Möller),
   To appear in volume 14 of Surveys in Differential Geometry (2010), pp 145-169 pages |  pdfps.

photo Dynamics and geometry of the Rauzy-Veech induction for quadratic differentials,
   (with Corentin Boissy),
   To appear in Ergodic Theory and Dynamical Systems (2008), 50 pages |  pdfps.

photo Completely periodic directions and orbit closures of many pseudo-Anosov Teichmueller discs in Q(1,1,1,1),
   (with Pascal Hubert and Martin Möller),
   accepted in Mathematische Annalen (2010), 38 pages |  pdfps.

photo Un théorème de Kerckhoff, Masur et Smillie : Unique ergodicité sur les surfaces plates,
   (with Sébastien Gouëzel),
    Séminaires et Congrès (2008) 19, Société Mathématique de France, Paris, 28 pages |  pdfps.

photo The Arnoux-Yoccoz Teichmüller disc,
   (with Pascal Hubert and Martin Möller),
   To appear in Geometric and Functional Analysis (2008), 25 pages |  pdfps.

photo Connected components of the strata of the moduli spaces of quadratic differentials,
    Annales Scientifiques de l'ENS (2008) 41, 56 pages |  pdfps.

photo Veech groups without parabolic elements,
   (with Pascal Hubert),
   Duke Mathematical Journal (2006) 133, 7 pages |  pdfps.

photo Parity of the spin structure defined by a quadratic differential,
    Geometry & Topology (2004) 8, 28 pages |  pdfps.

photo Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities,
    Commentarii Mathematici Helvetici (2004) 79, 23 pages |  pdfps.


Habilitation thesis (University of Sud-Toulon-Var):
``Promenade dynamique et combinatoire dans les espaces de Teichmüller''   pdf
(defended on June 28, 2010).
Thesis (University of Rennes):
``Classification of connected components of the strata of the moduli spaces of quadratic differentials''
(defended on December 5, 2003).
Advisor: Anton Zorich